# SDR 2004UALA00703

- Difficulty date: July 29, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM563US
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Broken
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 GROUND SPOILER OB ACTUATOR ATTACH LUG BROKEN. NR 5 GROUND SPOILER ACTUATOR WAS FOUND FRACTURED AT THE BEARING END DURING ROUTINE HMV MAINTENANCE INSPECTION.  THE ACTUATOR WAS SENT TO THE SHOP FOR INITIAL EVALUATION BEFORE BEING SENT TO BOEING FOR A FULL FAILURE ANALYSIS.
